Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 19, 2013, 4:58 PM EDT for Butler County, Warren County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 4:58 PM EDT (20:58 UTC)
- Expired
- Jul 19, 2013, 5:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Butler County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 39 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2933 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702 WUUS51 KILN 192058 SVRILN OHC017-165-192145- /O.NEW.KILN.SV.W.0113.130719T2058Z-130719T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 458 PM EDT FRI JUL 19 2013 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO... EASTERN BUTLER COUNTY IN SOUTHWEST OHIO... * UNTIL 545 PM EDT. * AT 454 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR MAUSTOWN...MOVING EAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... * LOCATIONS IMPACTED INCLUDE... MONROE... MIDDLETOWN... MASON... LEBANON... IN ADDITION...SOUTH MIDDLETOWN...STATE ROUTE 63 AT STATE ROUTE 741... HAGEMAN...SOUTH LEBANON...PEKIN...GENNTOWN AND STATE ROUTE 48 AT STATE ROUTE 73 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 BETWEEN MILE MARKERS 27 AND 35... I-75 BETWEEN MILE MARKERS 24 AND 38... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3958 8415 3937 8409 3935 8454 3952 8443 TIME...MOT...LOC 2058Z 257DEG 16KT 3944 8440 $$ ASL
2 follow-up statements
261 WWUS51 KILN 192118 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 518 PM EDT FRI JUL 19 2013 OHC017-192128- /O.CAN.KILN.SV.W.0113.000000T0000Z-130719T2145Z/ BUTLER OH- 518 PM EDT FRI JUL 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUTLER COUNTY HAS BEEN CANCELLED... PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3936 8434 3954 8433 3958 8415 3937 8409 TIME...MOT...LOC 2118Z 256DEG 26KT 3947 8424 $$ OHC165-192145- /O.CON.KILN.SV.W.0113.000000T0000Z-130719T2145Z/ WARREN OH- 518 PM EDT FRI JUL 19 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR NORTHWESTERN WARREN COUNTY... AT 516 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM LOCATED NEAR STATE ROUTE 63 AT STATE ROUTE 741...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... LEBANON. IN ADDITION...PEKIN...GENNTOWN AND STATE ROUTE 48 AT STATE ROUTE 73 ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 BETWEEN MILE MARKERS 27 AND 35... I-75 BETWEEN MILE MARKERS 30 AND 38... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3936 8434 3954 8433 3958 8415 3937 8409 TIME...MOT...LOC 2118Z 256DEG 26KT 3947 8424 $$ ASL
778 WWUS51 KILN 192131 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 531 PM EDT FRI JUL 19 2013 OHC165-192142- /O.CAN.KILN.SV.W.0113.000000T0000Z-130719T2145Z/ WARREN OH- 531 PM EDT FRI JUL 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN COUNTY HAS BEEN CANCELLED... THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3936 8434 3954 8433 3958 8415 3937 8409 TIME...MOT...LOC 2132Z 256DEG 26KT 3949 8411 $$ ASL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:27 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 19, 4:27 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT FRI JUL 19 2013
.SYNOPSIS...
HIGH PRESSURE WILL MOVE SOUTHEAST OF THE REGION TONIGHT...AS A
COLD FRONT APPROACHES FROM THE NORTHWEST. THE COLD FRONT WILL
CROSS THE REGION SATURDAY...PROVIDING LIKELY SHOWERS AND
THUNDERSTORMS. A SLIGHTLY COOLER AIR MASS WILL BE IN PLACE ON
SUNDAY...BEFORE ADDITIONAL MOISTURE MOVES INTO THE OHIO VALLEY ON
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AN VERY UNSTABLE ATMOSPHERE HAS TAKEN SHAPE OVER THE ILN CWA
TODAY...WITH NUMEROUS THUNDERSTORM CELLS PRETTY MUCH ALL OVER THE
PLACE. A MODIFIED 12Z KILN SOUNDING WITH PRE-CONVECTIVE T/TD
INDICATED ABOUT 3500 J/KG OF UNCAPPED SBCAPE. AS MOST OF THE
ACTIVITY SEEMS TO BE DIURNALLY DRIVEN (NOT MUCH IN THE WAY OF
LARGE-SCALE FORCING) THE EXPECTATION WOULD BE FOR IT TO DISSIPATE
OVER THE NEXT FEW HOURS. A FEW SEVERE STORMS ARE POSSIBLE WITH THE
INSTABILITY IN PLACE...BUT THESE WILL NOT BE SUSTAINED (WEAK SHEAR
BELOW 20 KNOTS FROM 0-6KM). THE STORMS ARE PRODUCING LARGE AMOUNTS OF
LIGHTNING AND HEAVY DOWNPOURS ARE ALSO EXPECTED.
THE HEAT ADVISORY AND EXCESSIVE HEAT WARNING WILL BE CONTINUED FOR
ANOTHER FEW HOURS...BUT WILL BE DROPPED LATER THIS AFTERNOON OR
THIS EVENING. MIN TEMPS WILL STILL BE QUITE WARM TONIGHT (IN THE
LOWER TO MID 70S).
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
THE MODEL CONSENSUS SUPPORTS A DECREASE IN POPS THROUGH MOST OF
THE OVERNIGHT HOURS...AS INSTABILITY WANES DUE TO THE LOSS OF
DAYTIME HEATING. HOWEVER...A COLD FRONT WILL BE MOVING THROUGH
MICHIGAN TONIGHT AND INTO THE MORNING...AND CONVECTION AHEAD OF THE
FRONT MAY SNEAK INTO THE NORTHERN CWA OVERNIGHT. SEVERE CHANCES
WOULD BE MINIMAL AS THE TIMING IS NOT FAVORABLE FROM A PERSPECTIVE
OF INSTABILITY...AND OVERALL STORM COVERAGE IS EXPECTED TO BE
RATHER MARGINAL.
THE POTENTIAL FOR ADDITIONAL DEVELOPMENT TOMORROW...INCLUDING THE
POSSIBILITY FOR SEVERE WEATHER...IS THE PRIMARY FORECAST CONCERN.
FRONTAL CONVERGENCE APPEARS SUPPORTIVE OF CONVECTIVE DEVELOPMENT
(PERHAPS EVEN SLIGHTLY MORE SO THAN IN LOWER MICHIGAN RIGHT
NOW...WHICH APPEARS TO BE WELL AHEAD OF THE WIND SHIFT).
INSTABILITY FORECASTS ARE CERTAINLY NOT AS STRONG AS TODAY...BUT
MLCAPE OF AROUND 1500-2000 J/KG SEEMS A REASONABLE ASSESSMENT. THE
SHEAR PROFILE DOES NOT NECESSARILY SUGGEST THE STRONGEST OF STORM
SCENARIOS (MOSTLY UNIDIRECTIONAL AND MORE PARALLEL THAN
PERPENDICULAR TO THE FRONT)...BUT IT IS STRONG ENOUGH TO ALLOW FOR
STORM ORGANIZATION WITH SOME BOWING SEGMENTS AND SUSTAINED
CLUSTERS (25-35 KNOTS 0-6KM BUT RATHER WEAK IN THE LOWEST LEVELS).
THE STRONGEST SHEAR AND STRONGEST INSTABILITY WILL BE UNLIKELY TO
BE JUXTAPOSED...BUT THEY WILL OVERLAP ENOUGH TO SUPPORT WHAT
APPEARS TO BE A STANDARD SLIGHT-RISK TYPE SEVERE THREAT IN THE ILN
CWA.
TIMING AND PLACEMENT CONCERNS WILL END UP NECESSITATING A CAREFUL
LOOK AT HOW UPSTREAM ACTIVITY AFFECTS THE AREA. THE AREA OF
ENHANCED DEEP MOISTURE (AS SEEN ON 1000-500MB RH) ASSOCIATED WITH
THE PRE-FRONTAL FORCING WILL ALREADY BE INTO THE FAR NORTHERN CWA
BY 12Z...NOT EXACTLY A FAVORABLE TIMING. ALTHOUGH SOME DEVELOPMENT
COULD OCCUR AT JUST ABOUT ANY TIME (AND ONGOING PRECIPITATION
SEEMS POSSIBLE EVEN DURING THE DIURNAL MIN)...MOST OF THE HIGH-RES
GUIDANCE HINTS AT EARLIER-THAN-STANDARD-DIURNAL REDEVELOPMENT (AND
THUS BEST CHANCES FOR SEVERE) OCCURRING MID-DAY ACROSS THE HEART
OF THE CWA...FOCUSING THE DOWNSTREAM PROPAGATION AND SEVERE
POTENTIAL IN THE SOUTHERN TWO-THIRDS OF THE CWA (OR FOR
INSTANCE...SOUTH OF A BROOKVILLE INDIANA TO LANCASTER OHIO LINE).
THE UPSTREAM UNCERTAINTY WILL PRECLUDE BREAKING OUT THE HWO INTO
GROUPS...SO A ONE-SEGMENT ISSUANCE WILL BE USED TO HIGHLIGHT THE
POTENTIAL WIND THREAT.
TEMPERATURES TOMORROW WILL CERTAINLY BE IMPACTED BY CLOUDS AND
STORMS...AND THUS THE HIGHEST TEMPS WILL BE FURTHER AWAY FROM THE
FRONT...IN THE SOUTHEASTERN CWA. STILL LOOKS LIKE 90 WILL BE
POSSIBLE IN THE SE...BUT HELD TEMPS IN THE LOWER 80S IN THE FAR NORTH.
THE FRONT SLOWS DOWN ONCE IT GETS NEAR THE OHIO RIVER...AND
ALTHOUGH THE SURFACE FRONT DOES APPEAR TO GET TO THE SOUTHERN CWA
BORDER...IT IS NOT FAR ENOUGH TO TOTALLY REMOVE POPS OVERNIGHT.
HOWEVER...THE NORTHERN HALF OF THE CWA LOOKS RATHER DRY...AS THE
POST-FRONTAL AIRMASS IS MUCH DRIER (TD VALUES DROPPING TO AROUND
60 DEGREES IN THE FAR NORTH).
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
A COLD FRONT WILL STALL OUT TO THE SOUTH OF THE OHIO RIVER ON SUNDAY
AND WILL BEGIN TO LIFT BACK NORTH ON SUNDAY NIGHT. THE MAIN FOCUS FOR
PRECIPITATION WILL BE ACROSS THE SOUTH ON SUNDAY AND SUNDAY NIGHT IN
THE VICINITY OF THE FRONT. AN UPPER LEVEL DISTURBANCE WILL CROSS THE
REGION ON MONDAY AND WILL INTERACT WITH THE FRONTAL BOUNDARY. THIS
WILL RESULT IN ORGANIZED CONVECTION DURING THE DAY MONDAY WITH
PRECIPITATION LIKELY FOR ALL ZONES.
THE DISTURBANCE WILL SLIDE TO OUR EAST MONDAY NIGHT WHICH SHOULD
BRING LOWERING CHANCES FOR PRECIPITATION OVERNIGHT MONDAY NIGHT.
ANOTHER DISTURBANCE WILL BE POISED TO CROSS THE AREA TUESDAY...WITH
A ROUND OF MAINLY AFTERNOON THUNDERSTORMS EXPECTED. THIS SECOND
DISTURBANCE EXITS THE REGION RATHER SLOWLY...THEREFORE AM
FORECASTING CHANCE FOR THUNDERSTORMS INTO THE WEDNESDAY AFTERNOON
TIME PERIOD ACROSS THE EAST AS THE DISTURBANCE MOVES AWAY.
UPPER TROUGH OVER THE GREAT LAKES AMPLIFIES ON WEDNESDAY NIGHT AND
SHIFTS ITS AXIS AND BETTER FORCING TO OUR EAST. THIS SHOULD LOWER
CHANCES FOR PRECIPITATION STARTING WEDNESDAY EVENING...LASTING
THROUGH FRIDAY.
WITH THE UPPER TROUGH EXTENDING ACROSS THE EASTERN PORTIONS OF THE
CONUS DURING THE EXTENDED TIME PERIOD...TEMPERATURES WILL RUN NEAR
NORMAL TO SLIGHTLY BELOW NORMAL FOR MUCH OF THE WORK WEEK.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED THUNDERSTORMS HAVE DEVELOPED IN THE WARM AND HUMID
AIRMASS OVER THE REGION TODAY. BEST COVERAGE OF THE STORMS WILL
OCCUR ALONG AND SE OF INTERSTATE 71. THESE STORMS ARE DIURNALLY
DRIVEN BY AFTN HEATING AND WILL END EARLY THIS EVENING. HAVE KEPT
CIGS IN VFR CATEGORY WITH A TEMPO AT ALL TAF SITES BUT KDAY. CAN
NOT RULE OUT AN ISOLD SHOWER LATE TONIGHT BUT DUE TO LIMITED
COVERAGE...HAVE KEPT THE OVERNIGHT DRY. EXPECT BETTER COVERAGE OF
STORMS SATURDAY AHEAD OF AN APPROACHING COLD FRONT ON SATURDAY.
HAVE PREVAILING SHOWERS AT ALL TAF SITES WITH A MENTION OF
THUNDER.
OUTLOOK...THUNDERSTORMS LIKELY MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ061-
077.
KY...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...LATTO
AVIATION...ARHazardous weather outlook, Jul 19, 4:36 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 436 PM EDT FRI JUL 19 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060-062>065-070>074-078>082-088-202045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 436 PM EDT FRI JUL 19 2013 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE AREA ON SATURDAY...AND SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS FRONT. SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. LARGE HAIL AND HEAVY RAINFALL MAY ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SATURDAY. OHZ061-077-202045- MONTGOMERY-HAMILTON- 436 PM EDT FRI JUL 19 2013 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE AREA ON SATURDAY...AND SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS FRONT. SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. LARGE HAIL AND HEAVY RAINFALL MAY ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SATURDAY. HATZOS
In the hours before
Special weather statement, Jul 19, 3:29 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT FRI JUL 19 2013
INZ080-KYZ090>092-094>096-192000-
SWITZERLAND IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-GALLATIN KY-
GRANT KY-
329 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...EASTERN
GALLATIN...BOONE...WESTERN PENDLETON...EXTREME NORTHERN OWEN...KENTON
AND EASTERN SWITZERLAND COUNTIES THROUGH 400 PM EDT...
AT 327 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EGYPT
BOTTOM...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WALTON...INDEPENDENCE
AND CRITTENDEN.
ALSO...STEELE BOTTOM...EAGLE HILL...NAPOLEON...ELLISTON...BIG BONE
LICK...RYLE...MUNK...BEAVERLICK...VERONA AND GARDNERSVILLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3885 8491 3898 8448 3886 8445 3885 8446
3882 8445 3882 8444 3872 8441 3868 8490
ARSpecial weather statement, Jul 19, 3:44 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT FRI JUL 19 2013
OHZ074-192030-
HOCKING OH-
344 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT HOCKING COUNTY THROUGH 430 PM
EDT...
AT 341 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH
BLOOMINGVILLE...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HOCKING HILLS STATE
PARK AND LOGAN.
ALSO...SOUTH BLOOMINGVILLE...GIBISONVILLE...ROCKBRIDGE...ILESBORO...
ENTERPRISE...LAKE LOGAN STATE PARK...STARR...UNION FURNACE...
HAYDENVILLE AND CARBON HILL ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3946 8217 3947 8227 3940 8229 3938 8271
3955 8269 3962 8237 3960 8237 3960 8226
3956 8225 3956 8218 3947 8216
ASLSpecial weather statement, Jul 19, 3:58 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT FRI JUL 19 2013
KYZ090>092-094-095-192045-
KENTON KY-OWEN KY-BOONE KY-GALLATIN KY-GRANT KY-
358 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...EASTERN
GALLATIN...SOUTHERN BOONE...NORTHERN OWEN AND KENTON COUNTIES THROUGH
445 PM EDT...
AT 354 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
NAPOLEON...MOVING EAST AT 10 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DRY RIDGE...WALTON AND
CRITTENDEN.
ALSO...ELLISTON...RYLE...MUNK...VERONA...SHERMAN AND BRACHT ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3865 8491 3877 8488 3879 8484 3878 8482
3880 8481 3891 8456 3864 8456
ASLLocal storm report, Jul 19, 4:17 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 5 S HANOVER 40.01N 82.26W
07/19/2013 LICKING OH LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS SOUTHEASTERN LICKING
COUNTY...INCLUDING THE HANOVER AREA.
&&
KURZSpecial weather statement, Jul 19, 4:45 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 445 PM EDT FRI JUL 19 2013 OHZ070-071-192130- BUTLER OH-WARREN OH- 445 PM EDT FRI JUL 19 2013 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN WARREN AND SOUTHEASTERN BUTLER COUNTIES THROUGH 530 PM EDT... AT 440 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HAMILTON...MOVING EAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST CHESTER... MONROE...MIDDLETOWN...MASON AND KINGS ISLAND. ALSO...MAUSTOWN...BECKETT RIDGE...TRENTON...HUGHES...MAUD...SOUTH MIDDLETOWN...KINGS MILLS AND HAGEMAN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 3953 8427 3934 8425 3931 8463 3946 8460 ASL
Local storm report, Jul 19, 4:56 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG SUMMERSIDE 39.12N 84.29W
07/19/2013 CLERMONT OH TRAINED SPOTTER
A COUPLE 6 TO 8 INCH DIAMETER BRANCHES DOWN.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:55 PM EDT | Special Weather Statement | ILN | Clinton | 50 min |
| Jul 19, 2:13 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 19, 2:43 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 19, 2:56 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| Jul 19, 2:58 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Jul 19, 3:00 PM EDT | Special Weather Statement | ILN | Clark | 30 min |
| Jul 19, 3:06 PM EDT | Special Weather Statement | ILN | Madison | 24 min |
| Jul 19, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 49 min |
| Jul 19, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 49 min |
| Jul 19, 3:29 PM EDT | Special Weather Statement | ILN | Clermont | 46 min |
| Jul 19, 3:44 PM EDT | Special Weather Statement | ILN | Hocking | 46 min |
| Jul 19, 4:45 PM EDT | Special Weather Statement | ILN | Butler | 45 min |
| Jul 19, 5:31 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 29 min |
| Jul 19, 5:43 PM EDT | Special Weather Statement | ILN | Pike | 32 min |
| Jul 19, 6:12 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 63 min |
| Jul 19, 6:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 47 min |
| Jul 19, 7:00 PM EDT | Special Weather Statement | ILN | Scioto | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.